# SDR ABXA000070

- Difficulty date: January 20, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N955AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47619
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bushing
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, NOSE GEAR UNSAFE LIGHT BEGAN FLICKERING.  RECYCLED GEAR THEN GOT STEADY RIGHT MAIN GEAR UNSAFE LIGHT.  PERFORMED ABNORMAL PROCEDURES, FELT STRONG VIBRATION AT 210 KTS.  RETURNED TO PNS.  REPLACED BUSHING, TARGET SPRING AND ADJUSTED UPLATCH ROLLER CLEARANCE.  OPS CHECKED GOOD IAW DC9 MM 32-31-4.
